Singular Value Statistics of Matrix Products with Truncated Unitary Matrices

Kieburg M, Kuijlaars ABJ, Stivigny D (2016)
INTERNATIONAL MATHEMATICS RESEARCH NOTICES (11): 3392-3424.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
We prove that the squared singular values of a fixed matrix multiplied with a truncation of a Haar distributed unitary matrix are distributed by a polynomial ensemble. This result is applied to a multiplication of a truncated unitary matrix with a random matrix. We show that the structure of polynomial ensembles and of certain Pfaffian ensembles is preserved. Furthermore we derive the joint singular value density of a product of truncated unitary matrices and its corresponding correlation kernel which can be written as a double contour integral. This leads to hard edge scaling limits that also include new finite rank perturbations of the Meijer G-kernels found for products of complex Ginibre random matrices.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Kieburg M, Kuijlaars ABJ, Stivigny D. Singular Value Statistics of Matrix Products with Truncated Unitary Matrices. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2016;(11):3392-3424.
Kieburg, M., Kuijlaars, A. B. J., & Stivigny, D. (2016). Singular Value Statistics of Matrix Products with Truncated Unitary Matrices. INTERNATIONAL MATHEMATICS RESEARCH NOTICES(11), 3392-3424.
Kieburg, M., Kuijlaars, A. B. J., and Stivigny, D. (2016). Singular Value Statistics of Matrix Products with Truncated Unitary Matrices. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 3392-3424.
Kieburg, M., Kuijlaars, A.B.J., & Stivigny, D., 2016. Singular Value Statistics of Matrix Products with Truncated Unitary Matrices. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, (11), p 3392-3424.
M. Kieburg, A.B.J. Kuijlaars, and D. Stivigny, “Singular Value Statistics of Matrix Products with Truncated Unitary Matrices”, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2016, pp. 3392-3424.
Kieburg, M., Kuijlaars, A.B.J., Stivigny, D.: Singular Value Statistics of Matrix Products with Truncated Unitary Matrices. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 3392-3424 (2016).
Kieburg, Mario, Kuijlaars, Arno B. J., and Stivigny, Dries. “Singular Value Statistics of Matrix Products with Truncated Unitary Matrices”. INTERNATIONAL MATHEMATICS RESEARCH NOTICES 11 (2016): 3392-3424.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar